# SDR FDEA202012093078

- Difficulty date: December 9, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N109FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42710
- Aircraft time: 9,242 hours, 4,417 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDIS 109 27-80 5999 09DEC20 DUB OPEN U LOGPAGES:371455.  LEADING EDGE SLAT ASYM EICAS MESSAGE LIGHT WITH LEADING EDGE LIGHT FLAP GAUGE INDICATIONG BETWEEN 1 AND UP.  NO CONTROL ISSUES NOTED INDICATED.  POSITION PROPERLY ON EXTENSION PER QRH.  SHGN 09DEC20 07:05 DUB U.  ON BLOCK IN ALL LEADING EDGE DEVICES CORRECTLY STOWED.  NO OBVIOUS ASYMMETRY.  WILL CONTINUE T/S PER FIM.  SHGN 09DEC20 08:23 DUB U FIM TASK 27-81 FAULT TREE 809.  CARRIED OUT AND LEADING EDGE ASYM MESSAGE STILL PRESENT AFTER MAIN BATTERY CHARGER CHECK. MAIN BATTERY CHARGER REPLACEMENT REQUIRED, CONFIRMED IN STOCK, REPLACING NOW.  SHGN 09DEC20 09:55 DUB U.  FSEU SHOWN "LEADING EDGE OUTBOARD ASYM" & CODE 27-81021.  CHECKING PSEU TO IDENTIFY FAULTY SENSOR.  T/S C/O, IAW FIM 27-81 FT 809.  SLAT NR 5 PROXIMITY SWITCH S280 FOUND OUT OF ADJUSTMENT.  READJUSTED AND C/O BITE CHECKS OF PSEU AND FSEU, IAW AMM 27-88-01/201 AND FAULTS, ALL   CLEARED.  FUNCTION CHECK OF LEADING EDGE SLATS C/O, IAW AMM 27-88-00 WITH NO FAULTS NOTED.  A/C OK FOR SERVICE
